Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female.

C Magee, H Staunton, William Tormey, JJ Walshe

    Research output: Contribution to journalArticle

    16 Citations (Scopus)
    LanguageEnglish
    Pages178
    JournalIrish Medical Journal
    Volume91
    Issue number5
    Publication statusPublished - 1998

    Cite this

    Magee, C., Staunton, H., Tormey, W., & Walshe, JJ. (1998). Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female. 91(5), 178.
    Magee, C ; Staunton, H ; Tormey, William ; Walshe, JJ. / Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female. 1998 ; Vol. 91, No. 5. pp. 178.
    @article{a515fbd2e666407e9b81a03171828876,
    title = "Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female.",
    author = "C Magee and H Staunton and William Tormey and JJ Walshe",
    year = "1998",
    language = "English",
    volume = "91",
    pages = "178",
    number = "5",

    }

    Magee, C, Staunton, H, Tormey, W & Walshe, JJ 1998, 'Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female.', vol. 91, no. 5, pp. 178.

    Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female. / Magee, C; Staunton, H; Tormey, William; Walshe, JJ.

    Vol. 91, No. 5, 1998, p. 178.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female.

    AU - Magee, C

    AU - Staunton, H

    AU - Tormey, William

    AU - Walshe, JJ

    PY - 1998

    Y1 - 1998

    M3 - Article

    VL - 91

    SP - 178

    IS - 5

    ER -

    Magee C, Staunton H, Tormey W, Walshe JJ. Hyponatraemia, seizures and stupor associated with ecstasy ingestion in a female. 1998;91(5):178.